# SDR 01FDEA00899

- Difficulty date: October 21, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N205FE
- Make and model: Boeing 727
- Aircraft serial: 22927
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: S207
- Condition: Failed
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

01-344  #6 L/E FLAP INDICATING IN TRANSIT AFTER RETRACTION. AIR RETURN.  **  S/D  **  COMING
